November 12, 2014
Notes: Sileikis, Audrius
Wideochir Inne Tech Malo Inwazyjne. 2013 Mar;8(1):29-35. doi: 10.5114/wiitm.2011.30943. Epub 2012 Oct 8.
Author Address: Clinic of Gastroenterology, Nephrourology and Surgery, Faculty of Medicine, Vilnius University, Lithuania.
Reference Type: Journal Article
Record Number: 5339Author: Solakoglu, T., Akyol, P., Guney, T., Dilek, I., Atalay, R., Koseoglu, H., Akin, E., Demirezer Bolat, A., Buyukasik, N. S. and Ersoy, O.
Title: Acute pancreatitis caused by bortezomib
Short Title: Acute pancreatitis caused by bortezomib
Alternate Journal: Pancreatology : official journal of the International Association of Pancreatology
ISSN: 1424-3911 (Electronic)
Accession Number: 23561979
Antineoplastic Agents/*adverse effects/therapeutic use
Boronic Acids/*adverse effects/therapeutic use
Multiple Myeloma/drug therapy
Pyrazines/*adverse effects/therapeutic use
Abstract: Drug-induced pancreatitis has been reported rarely. Bortezomib is a selective and reversible proteasome inhibitor used for the treatment of patients with multiple myeloma (MM). Recently, one case report about acute pancreatitis (AP) caused by bortezomib was published in the international literature. Herein we report a case of AP in a 67-year-old male on bortezomib therapy. On the fourth day after the first administration of bortezomib, the patient admitted to the hospital with symptoms of AP. The common etiological factors for AP were all excluded. Than the patient was diagnosed as bortezomib-induced pancreatitis.
Notes: Solakoglu, Tevfik